# SDR 97ZZZX3399

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1093G
- Make and model: Beech 58
- Aircraft serial: TH1793
- System (JASC): 2720 · Rudder Control System
- Part: Tube
- Part number: 0024100343
- Condition: Chafed
- Location: Rud Interconnect
- Part time: 207 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, FOUND RUDDER INTERCONNECT TUBE CHAFED THROUGH BY A FLOOR ATTACHMENT SCREW - TOO LONG OR WRONG LOCATION.  SUBMITTER STATED HAVE FOUND SIMILAR DAMAGE ON OTHER AIRCRAFT.  THIS TUBE HAS A THICK SIDE WALL AND HAS A 1.50 INCH LONG ARCING CHAFE MARK WHICH CUTS THROUGH TUBE SIDE WALL.
